Alert archive / Georgia / Tornado Warnings in 2025

Tornado Warning 27, NWS Atlanta, GA

April 7, 20258 counties in Georgia

NWS Atlanta, GA issued this tornado warning at Apr 7, 2025, 7:20 AM EDT for 8 counties in Georgia. It was in force for 40 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 7, 2025, 7:20 AM EDT (11:20 UTC)
Expired
Apr 7, 2025, 8:00 AM EDT
In force
40 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Tornado
Observed
Hail
0.75 in

Counties Butts County, GA, Clayton County, GA, Coweta County, GA, Fayette County, GA, Henry County, GA, Meriwether County, GA, Pike County, GA, Spalding County, GA

The radar

The Atlanta radar (KFFC), 21 km from the middle of the area, began a volume at 11:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 7, 7:32 AM EDTTORNADO2 Se Birdie, GANWS survey confirms EF1 tornado with max winds of 90 mph. EMA confirms Total 26 structures - 9 affected, 12 minor, 5 major damage in Spalding County (2 total tornadoes).
Apr 7, 7:35 AM EDTTORNADO1 Ene Vaughn, GASurvey crews noted significant tree damage along the north side of Heads Creek Reservoir associated with a tornado early Monday morning.
Apr 7, 7:39 AM EDTTORNADO1 Sse Sunny Side, GANWS survey confirms EF0 tornado with max winds of 80 mph. EMA confirms Total 26 structures - 9 affected, 12 minor, 5 major damage in Spalding County (2 total tornadoes).
Apr 7, 7:50 AM EDTTORNADO3 Ne Luella, GASurvey crews noted tree damage associated with a tornado that crossed Interstate 75 Monday morning.
Apr 7, 7:52 AM EDTTORNADO3 Nw Locust Grove, GANWS Storm Survey confirms EF0 tornado with max winds of 75 mph. Tornado crossed I75 near Bethlehem Road.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this tornado warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 11.3 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2025-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2025-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
624 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
121 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

723 
WFUS52 KFFC 071120
TORFFC
GAC035-063-077-113-151-199-231-255-071200-
/O.NEW.KFFC.TO.W.0027.250407T1120Z-250407T1200Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Peachtree City GA
720 AM EDT Mon Apr 7 2025

The National Weather Service in Peachtree City has issued a

* Tornado Warning for...
  Spalding County in west central Georgia...
  Southeastern Fayette County in north central Georgia...
  Northeastern Meriwether County in west central Georgia...
  Northern Pike County in west central Georgia...
  Southwestern Henry County in north central Georgia...
  Southwestern Butts County in central Georgia...
  Southeastern Coweta County in west central Georgia...
  Southeastern Clayton County in north central Georgia...

* Until 800 AM EDT.

* At 720 AM EDT, a tornado producing storm was located over Digbey,
  or 13 miles northwest of Zebulon, moving northeast at 45 mph.

  HAZARD...Damaging tornado.

  SOURCE...Radar confirmed tornado.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Blacksville, Starrs Mill, Woolsey, Walker Mill, McDonough,
  Haralson, Hollonville, Inman, Locust Grove, Rover, Williamson,
  Luella, Jw Smith Reservoir, Highland Mills, Brooks, Towalaga,
  Experiment, East Griffin, Birdie, and Sunny Side.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3313 8457 3324 8463 3350 8428 3344 8411
      3323 8405
TIME...MOT...LOC 1120Z 238DEG 40KT 3323 8452 

TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN

$$
4 follow-up statements
323 
WWUS52 KFFC 071130
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
730 AM EDT Mon Apr 7 2025

GAC077-199-231-071140-
/O.CAN.KFFC.TO.W.0027.000000T0000Z-250407T1200Z/
Meriwether GA-Pike GA-Coweta GA-
730 AM EDT Mon Apr 7 2025

...THE TORNADO WARNING FOR NORTHEASTERN MERIWETHER...NORTHERN PIKE
AND SOUTHEASTERN COWETA COUNTIES IS CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

&&

LAT...LON 3350 8428 3344 8411 3325 8405 3324 8406
      3319 8437 3320 8438 3320 8439 3321 8440
      3321 8445 3320 8446 3320 8447 3325 8450
      3326 8450 3330 8452
TIME...MOT...LOC 1130Z 238DEG 40KT 3329 8440 

$$

GAC035-063-113-151-255-071200-
/O.CON.KFFC.TO.W.0027.000000T0000Z-250407T1200Z/
Spalding GA-Fayette GA-Henry GA-Butts GA-Clayton GA-
730 AM EDT Mon Apr 7 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 AM EDT FOR
SPALDING...SOUTHEASTERN FAYETTE...SOUTHWESTERN HENRY...WEST CENTRAL
BUTTS AND SOUTHEASTERN CLAYTON COUNTIES...

At 730 AM EDT, a confirmed tornado was located over Vaughn, or 7
miles northwest of Griffin, moving northeast at 45 mph.

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Blacksville, Woolsey, Walker Mill, McDonough, Inman, Locust Grove,
Rover, Luella, Jw Smith Reservoir, Highland Mills, Brooks, Towalaga,
Experiment, East Griffin, Birdie, Sunny Side, Hampton, Vaughn,
Lovejoy, and Digbey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3350 8428 3344 8411 3325 8405 3324 8406
      3319 8437 3320 8438 3320 8439 3321 8440
      3321 8445 3320 8446 3320 8447 3325 8450
      3326 8450 3330 8452
TIME...MOT...LOC 1130Z 238DEG 40KT 3329 8440 

TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN

$$
798 
WWUS52 KFFC 071141
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
741 AM EDT Mon Apr 7 2025

GAC035-063-113-071150-
/O.CAN.KFFC.TO.W.0027.000000T0000Z-250407T1200Z/
Fayette GA-Butts GA-Clayton GA-
741 AM EDT Mon Apr 7 2025

...THE TORNADO WARNING FOR SOUTHEASTERN FAYETTE...WEST CENTRAL BUTTS
AND SOUTHEASTERN CLAYTON COUNTIES IS CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

&&

LAT...LON 3344 8411 3334 8408 3326 8431 3331 8434
      3334 8436 3349 8424
TIME...MOT...LOC 1140Z 238DEG 40KT 3335 8428 

$$

GAC151-255-071200-
/O.CON.KFFC.TO.W.0027.000000T0000Z-250407T1200Z/
Spalding GA-Henry GA-
741 AM EDT Mon Apr 7 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 AM EDT FOR
NORTHEASTERN SPALDING AND SOUTHWESTERN HENRY COUNTIES...

At 740 AM EDT, a confirmed tornado was located over Sunny Side, or 7
miles north of Griffin, moving northeast at 45 mph.

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Highland Mills, Blacksville, Towalaga, Luella, Atlanta Motor
Speedway, Experiment, Sunny Side, McDonough, Hampton, Locust Grove,
and Griffin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3344 8411 3334 8408 3326 8431 3331 8434
      3334 8436 3349 8424
TIME...MOT...LOC 1140Z 238DEG 40KT 3335 8428 

TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN

$$
769 
WWUS52 KFFC 071148
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
748 AM EDT Mon Apr 7 2025

GAC151-255-071200-
/O.CON.KFFC.TO.W.0027.000000T0000Z-250407T1200Z/
Spalding GA-Henry GA-
748 AM EDT Mon Apr 7 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 AM EDT FOR
NORTHEASTERN SPALDING AND SOUTH CENTRAL HENRY COUNTIES...

At 747 AM EDT, a confirmed tornado was located over Blacksville, or
near McDonough, moving northeast at 45 mph.

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
McDonough, Blacksville, Towalaga, Luella, and Locust Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3344 8411 3334 8408 3329 8421 3337 8426
      3347 8419
TIME...MOT...LOC 1147Z 238DEG 40KT 3340 8419 

TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN

$$
400 
WWUS52 KFFC 071157
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
757 AM EDT Mon Apr 7 2025

GAC151-255-071207-
/O.EXP.KFFC.TO.W.0027.000000T0000Z-250407T1200Z/
Spalding GA-Henry GA-
757 AM EDT Mon Apr 7 2025

...THE TORNADO WARNING FOR NORTHEASTERN SPALDING AND SOUTH CENTRAL
HENRY COUNTIES WILL EXPIRE AT 800 AM EDT...

The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.  However, gusty
winds are still possible with this thunderstorm.

&&

LAT...LON 3344 8411 3334 8408 3329 8421 3337 8426
      3347 8419
TIME...MOT...LOC 1157Z 238DEG 40KT 3345 8409 

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this tornado warning went out at Apr 7, 6:57 AM EDT, 23 minutes earlier.

Area forecast discussion, Apr 7, 6:57 AM EDT, 23 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
657 AM EDT Mon Apr 7 2025

...New 12Z Aviation Discussion...

.SHORT TERM...
(Today through Tuesday)
Issued at 330 AM EDT Mon Apr 7 2025

Current radar loop shows a line of showers and thunderstorms
extending from the LA/AL Gulf coast, across GA, up into the Mid
Atlantic, and over the New England states. This frontal boundary
has currently stalled between the ATL and MCN areas with showers
and isolated thunderstorms training northward across the state.
We have see 2 to 3 inches across the CWA from this system and we
are looking for another 1 to 2 inches today. We have seen a few
creeks and rivers respond to this amount of precipitation but we
have not have much in the way of flash flooding. Will still keep a
close eye on things today with the anticipated precipitation
still to come. Will also continue the current Flood Watch with it
expiring around 8pm this evening. The models are in very good
agreement showing this boundary staying fairly stationary this
morning then beginning to push south and east this afternoon,
finally exiting the area late tonight. We could still see some
isolated severe storms across east central portions of the state
today before this front exits the area but instability indices
are lacking. The best location for severe storms today will be
along and south of a Cordele to Augusta line. This meshes well
with the current slight risk area SPC has drawn over the region.
Once this front exits the area, a much drier and cooler airmass
will begin to move in across the area. High temps today will be
mainly in the 60s and 70s with some 50s across North GA and some
80s across SE portions of the CWA. The cooler airmass begins to
push into North GA this evening with lows expected in the upper
30s to near 50. High temps Tuesday will only get up into the 50s
and 60s but the cold temps really move in Tues night. We will see
near freezing temps across north and portions of west GA Wed
morning.

01

&&

.LONG TERM...
(Tuesday night through Sunday)
Issued at 330 AM EDT Mon Apr 7 2025

Cold air advection will continue Tuesday night into Wednesday
morning within northwesterly low level flow and an Arctic surface
high pressure moving through the Midwest. Clear skies and light
winds will furthermore aid in radiational cooling. Temperatures on
Wednesday morning will be the coolest we've seen in a few weeks,
with lows forecast to drop into the low to mid 30s in areas north of
I-85. Areas to the south of I-85 are forecast to see low
temperatures mainly in the upper 30s to low 40s. The coldest
locations in north and west Georgia will likely see development of
at least patchy front, warranting the issuance of a Frost Advisory
in a coming forecast package. A Freeze Warning may furthermore in
locations in the far northwest and higher elevations where
temperatures could approach or drop below 32 degrees. Consultation
will be had with the state climatologist as to whether or not the
mountain areas have begun the growing season, which will dictate
the need for products in those counties, as well.

On Wednesday, the center of the surface high will become positioned
to the northeast of the forecast area, at which point the low level
winds will shift to the southeast. This will bring an end to the CAA
regime, and the airmass will begin to moderate with plenty of
sunshine. Highs on Wednesday will be about 3-5 degrees below
climatological normals, in the 60s in north Georgia and low 70s in
central Georgia. On Thursday, a mid-level trough and associated
surface low will move from the upper Great Plains into the lower
Midwest. A cold front extending from the low will bring a return of
showers and thunderstorms to far north Georgia by Thursday
afternoon. By this time, dewpoints will have struggled to get back
above 50, even with increasing southwesterly low level flow. Because
of this, instability appears that it will be quite limited ahead of
the frontal boundary. With SBCAPE values generously between 200-400
J/kg in the peak heating hours, isolated thunderstorms will be
possible but the severe threat is expected to be limited.

As the trough continues to deepen Thursday night into Friday, it
will advance the front and associated precipitation southeastward
through the area. With marginal instability once again, scattered
showers and isolated thunderstorms will linger on Friday, coming to
an end by Friday night. By early Saturday, the aforementioned trough
will become cut off from the jet well to the north, positioning
Georgia underneath northwesterly flow on the back side as it
meanders to the east. In the event this occurs, it will promote
pleasant weather this weekend, with cool temperatures and mostly
clear skies on Saturday and Sunday.

King

&&

.AVIATION...
(12Z TAFS)
Issued at 615 AM EDT Mon Apr 7 2025

The frontal boundary laying across the state continues to
bring showers and thunderstorms to the region. The main line has
stalled over the ATL to MCN corridor and will stay there through
the morning hours. Ceilings expected in the MVFR and IFR range
with precipitation expected through 18z-20z. Will see ceilings
lift later this afternoon into the evening hours and becoming
clear after 04z Tue. Winds are mainly out of the SW but will turn
to the West around daybreak then to the NW this afternoon. Will
see wind speeds stay in the 7-14kt range with slightly higher gust.

//ATL Confidence...12Z Update...
Confidence medium to high on all elements

01

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          69  43  65  39 /  90  10   0   0
Atlanta         67  44  61  40 /  80  10   0   0
Blairsville     64  36  56  31 /  60   0   0   0
Cartersville    64  40  59  34 /  50  10   0   0
Columbus        69  44  67  39 /  90  10   0   0
Gainesville     67  44  62  40 /  70   0   0   0
Macon           72  45  67  41 / 100  30   0   0
Rome            63  40  60  33 /  40   0   0   0
Peachtree City  67  42  63  36 /  90  10   0   0
Vidalia         83  50  71  47 /  90  70   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flood Watch through this evening for GAZ001>009-011>016-019>025-
027-030>038-041>050-052>061-066>073-078>084-089>095-102>104.

&&

SHORT TERM...01
LONG TERM....King
AVIATION...01
Hazardous weather outlook, Apr 7, 6:04 AM EDT, 1 hour 16 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
604 AM EDT Mon Apr 7 2025

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-081015-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
604 AM EDT Mon Apr 7 2025

This Hazardous Weather Outlook is for north and central Georgia.

.DAY ONE...Today and Tonight...

Thunderstorms are expected across central and east Georgia through
this afternoon. Some storms could become strong to severe,
capable of producing damaging winds, locally heavy rainfall, and
frequent lightning. A brief tornado also cannot be ruled out.

A Flood Watch is in effect through 8 PM this evening across north
and portions of central Georgia due to periods of heavy rainfall
and the potential for flash flooding.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

Frost and freeze concerns may develop across portions of north
Georgia Tuesday night into Wednesday morning.

Isolated to scattered thunderstorms will be possible across north
and central Georgia on Thursday and Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta. Please relay any information about observed
severe weather to the NWS.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 9:56 PM EDTRiver Flood WarningFFCChattooga18 hr
Apr 6, 10:14 PM EDTRiver Flood WarningFFCFayette, Spalding12 hr
Apr 6, 10:18 PM EDTRiver Flood WarningFFCCrawford, Talbot, Taylor, Upson36 hr
Apr 6, 10:25 PM EDTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs66 hr
Apr 6, 11:28 PM EDTSpecial Weather StatementFFCFloyd32 min
Apr 6, 11:41 PM EDTSpecial Weather StatementFFCChattahoochee, Stewart34 min
Apr 6, 11:59 PM EDTTornado WarningFFCChattahoochee, Stewart31 min
Apr 7, 12:21 AM EDTTornado WarningFFCChattahoochee, Marion, Stewart24 min
Apr 7, 12:49 AM EDTSpecial Weather StatementFFCMarion, Taylor26 min
Apr 7, 1:19 AM EDTRiver Flood WarningFFCForsyth119 min
Apr 7, 3:21 AM EDTRiver Flood WarningFFCWhitfield36 hr
Apr 7, 6:16 AM EDTRiver Flood WarningFFCGilmer10 hr
Apr 7, 6:18 AM EDTRiver Flood WarningFFCMurray, Whitfield33 hr
Apr 7, 7:52 AM EDTTornado WarningFFCHenry13 min
Apr 7, 8:02 AM EDTSevere Thunderstorm WarningFFCButts, Henry, Jasper, Morgan, Newton, Walton43 min
Apr 7, 8:18 AM EDTSpecial Weather StatementFFCJackson27 min
Apr 7, 8:20 AM EDTSevere Thunderstorm WarningFFCClarke, Greene, Morgan, Oconee, Oglethorpe, Walton40 min
Apr 7, 8:37 AM EDTSevere Thunderstorm WarningFFCGreene, Hancock, Jasper, Morgan, Putnam33 min
Apr 7, 8:51 AM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Pulaski, Sumter, Wilcox39 min
Apr 7, 8:57 AM EDTSpecial Weather StatementFFCMadison, Oglethorpe, Taliaferro, Wilkes48 min
Apr 7, 9:30 AM EDTSevere Thunderstorm WarningFFCBleckley, Crisp, Dodge, Dooly, Pulaski, Wilcox35 min
Apr 7, 9:48 AM EDTTornado WarningFFCCrisp, Dodge, Pulaski, Wilcox25 min
Apr 7, 10:00 AM EDTRiver Flood WarningFFCGordon, Murray, Whitfield53 hr
Apr 7, 10:17 AM EDTSpecial Weather StatementFFCGreene, Hancock, Putnam, Taliaferro, Warren, Wilkes43 min
Apr 7, 10:18 AM EDTSpecial Weather StatementFFCDodge27 min
Apr 7, 10:30 AM EDTRiver Flood WarningFFCFloyd28 hr
Apr 7, 11:00 AM EDTSpecial Weather StatementFFCWarren30 min
Apr 7, 11:58 AM EDTSpecial Weather StatementFFCTelfair47 min
Apr 7, 12:43 PM EDTRiver Flood WarningFFCChattahoochee, Muscogee27 hr
Apr 7, 12:46 PM EDTSpecial Weather StatementFFCToombs44 min
Apr 7, 2:00 PM EDTFreeze WatchFFCBartow, Carroll, Catoosa, Chattooga, Cherokee, Dade and 17 more13 hr
Apr 7, 2:50 PM EDTRiver Flood WarningFFCBaldwin, Washington, Wilkinson20 hr
Apr 7, 4:16 PM EDTSpecial Weather StatementFFCLaurens29 min
Apr 7, 5:03 PM EDTSpecial Weather StatementFFCMontgomery, Wheeler42 min
Apr 7, 5:07 PM EDTRiver Flood WarningFFCFloyd41 hr
Apr 7, 5:40 PM EDTRiver Flood WarningFFCJones17 hr

Nearby

Tornado Warnings in Georgia, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.